現在地

木下 保(キノシタ タモツ; Kinoshita, Tamotu)

研究者情報全体を表示

論文
  • Generalized Duhamel's Principle for Some Semi-linear Hyperbolic Type of Equations
    木下 保
    Nonlinear Functional Analysis and Applications/15/p.355-370, 2010-01
  • A note on wave equation in Einstein & de Sitter spacetime
    A. Galstian; K. Yagdjian; +木下 保
    Journal of Mathematical Physics/51(5), 2010-01
  • ON THE 2 BY 2 WEAKLY HYPERBOLIC SYSTEMS
    D'Ancona Piero; Kinoshita Tamotu; Spagnolo Sergio
    OSAKA JOURNAL OF MATHEMATICS/45(4)/pp.921-939, 2008-12
  • On the Cauchy problem for wave equations with time-dependent coefficients
    K. Yagdjian; +木下 保
    International Journal of Applied Mathematics and Statistics/13/p.1-20, 2008-01
  • On the 2 by 2 Weakly Hyperbolic Systems
    P. D'Ancona; S. Spagnolo; +木下 保
    Osaka Journal of Mathematics/45/p.1-19, 2008-01
  • Energy estimates for strictly hyperbolic equations with low regularity in coefficients
    D. Del Santo; M. Reissig; +木下 保
    Differential and Integral Equations/20(8)/p.879-900, 2007-01
  • Klein-Gordon type equations with a singular time-dependent potential,
    D. Del Santo; M. Reissig; +木下 保
    Rendiconti Universita Trieste/39/p.141-175, 2007-01
  • Hyperbolic equations with non-analytic coefficients
    Kinoshita Tamotu; Spagnolo Sergio
    MATHEMATISCHE ANNALEN/336(3)/pp.551-569, 2006-11
  • Hyperbolic equations with non analytic coefficients well posed in all Gevrey classes (Microlocal Analysis and Related Topics)
    木下 保; Spagnolo Sergio
    数理解析研究所講究録/1431/pp.30-36, 2005-05
  • About the loss of derivatives for strictly hyperbolic equations with non-Lipschitz coefficients
    M. Reissig; +木下 保
    Adv. Differential Equations/10/p.191-222, 2005-01
  • On the wellposedness of the Cauchy problem for weakly hyperbolic equations of higher order
    D'Ancona P; Kinoshita T
    MATHEMATISCHE NACHRICHTEN/278(10)/pp.1147-1162, 2005-01
  • Weakly hyperbolic systems with Holder continuous coefficients
    D'Ancona P; Kinoshita T; Spagnolo S
    JOURNAL OF DIFFERENTIAL EQUATIONS/203(1)/pp.64-81, 2004-08
  • Gevrey-well-posedness for weakly hyperbolic operators with holder-continuous coefficients
    Colombini F; Del Santo D; Kinoshita T
    MATHEMATICA SCANDINAVICA/94(2)/pp.267-294, 2004-01
  • On the Cauchy problem for hyperbolic operators with non-regular coefficients
    F. Colombini; D. Del Santo; +木下 保
    Jean Leray '99 Conference Proceedings The Karlskrona Conference in Honor of Jean Leray Series : Mathematical Physics Studies , Vol. 24 de Gosson, Maurice (Ed.), 2003-07
  • On the wellposedness of the Cauchy problem for weakly hyperbolic operators
    P. D'Ancona; +木下 保
    Surikaisekikenkyusho/1336/p.114-120, 2003-01
  • Representation theorem for the solution of weakly hyperbolic equations with fast oscillating coefficients
    K. Yagdjian; +木下 保
    Boncch Center Publications/60/p.121-130, 2003-01
  • On weakly hyperbolic operators with non-regular coefficients and finite order degeneration
    F. Colombini; D. Del Santo; +木下 保
    Journal of Mathematical Analysis and Applications/282/p.410-420, 2003-01
  • On the Gevrey wellposedness of the Cauchy problem for weakly hyperbolic equations of 4th order
    F. Colombini; +木下 保
    Hokkaido Mathematical Journal/31(1)/p.39-60, 2002-01
  • Gevrey-well-posedness for weakly hyperbolic operators with non-regular coefficients
    F. Colombini; D. Del Santo; +木下 保
    Journal de Mathematiques Pures et Appliquees/(81)/p.641-654, 2002-01
  • Well-posedness of the Cauchy problem for a hyperbolic equation with non-Lipschitz coefficients,
    F. Colombini; D. Del Santo; +木下 保
    Annali della Scuola Normale Superiore di Pisa Cl. Sci./((5) Vol. I)/p.327-358., 2002-01
  • On the wellposedness of the Cauchy Problem for weakly hyperbolic equations of higher order
    P. D'Ancona; +木下 保
    Surikaisekikenkyusho Kokyuroku/(1261)/p.46-55, 2002-01
  • On the Gevery well posedness of the Cauchy problem for weakly hyperbolic equations of highr order
    F. Colombini; +木下 保
    Journal of Differential Equations/186(2)/p.194-419, 2002-01
  • On the Canchy problem in Gevrey classes for dispersive equations
    木下 保
    Differential and Integral Equations/14(2)/p.159-173, 2001-01
  • On the Gevrey wellposedness of the Cauchy Problem for some non-Kowalewskiaw equations
    H. Nakazawa; +木下 保
    Journal de Mathematiques Pures et Appliquees/79(3)/p.295-305, 2000-01
  • On the 3-rd order hyperbolic equations with the analytic coefficients
    木下 保
    Journal D'Analyse Mathematique/77/p.287-314, 1999-01